# SDR AALA202409104893

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N956XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 18,748 hours, 4,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emer Operation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 EMERGENCY DOOR BOTTLE PRESSURE BELOW LIMITS. SERVICED L4 EMERGENCY DOOR BOTTLE IAW AMM 52-10-00, PRESSURE CHK GOOD. NO LEAKS NOTED.
